# SDR 2005FA0000458

- Difficulty date: March 18, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3201
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 1379049H403
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLANGE DUE TO ENGINE VIBRATION. (K)
